MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 12FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 12FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 712200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that there was a rupture or leak in the balloon.Per additional information received on (b)(6) 2022, the rupture of the sealing balloon caused a leakage of the water filling it.Because of this, the probe could not be properly attached and had to be replaced.Per additional information received on (b)(6) 2022, there was no medical intervention given.The probe was replaced as part of the standard procedure.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported defect from customer complaint.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One decontaminated nutriport balloon without its original packaging with lot 1812883764 was received for evaluation.The visual inspection was performed according to the procedure.In addition, a functional test was performed and a leak was observed in the balloon.The reported issue was confirmed.A corrective and preventive action has been initiated to determined the root cause and to address the reported issue.

Brand Name
BALLOON SLG 12FR X 2.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14438384
Report Number9612030-2022-03256
Device Sequence Number14927070
Product Code KNT
UDI-Device Identifier10884521010529
UDI-Public10884521010529
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2024
Device Model Number712200
Device Catalogue Number712200
Device Lot Number1930921464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown